# SDR CA090506011

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 3,669 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Condition: Clogged
- Location: Pressure Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) MANIFOLD PRESSURE STOCK AT 23 INC WHILE REDUCING FOR CRUISE SETTING, PILOT RETURN TO BASE. INSPECTION REVEAL DIRT IN MANIFOLD PRESSURE LINE AND INSTRUMENT ORIFICE. INSTRUMENT SENT TO APPROVED SHOP FOR REPAIR.
